Works matching DE "EVOLUTION equations"
Results: 2848
The time evolution of the mother body of a planar uniform vortex moving in an inviscid fluid.
- Published in:
- Geophysical & Astrophysical Fluid Dynamics, 2024, v. 118, n. 3, p. 183, doi. 10.1080/03091929.2024.2358493
- By:
- Publication type:
- Article
Exponential decay in mean square of mean-field neutral stochastic integrodifferential evolution equations: global attracting set and fractional Brownian motion.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2025, v. 97, n. 2, p. 287, doi. 10.1080/17442508.2024.2430579
- By:
- Publication type:
- Article
Higher order moments for SPDE with monotone nonlinearities*.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 7, p. 1948, doi. 10.1080/17442508.2024.2384554
- By:
- Publication type:
- Article
Stochastic evolution equations with Wick-analytic nonlinearities.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 6, p. 1635, doi. 10.1080/17442508.2024.2347844
- By:
- Publication type:
- Article
Monotone iterative technique for evolution equations with delay and nonlocal conditions in ordered Banach space.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 4, p. 1328, doi. 10.1080/17442508.2023.2280693
- By:
- Publication type:
- Article
Anisotropic Cosmic Expansion Inspired by Some Novel Holographic Dark Energy Models in f(Q) Theory.
- Published in:
- Fortschritte der Physik / Progress of Physics, 2025, v. 73, n. 3, p. 1, doi. 10.1002/prop.202300276
- By:
- Publication type:
- Article
On the Development of Equations in Ancient China.
- Published in:
- Journal of Humanistic Mathematics, 2025, v. 15, n. 1, p. 166, doi. 10.5642/jhummath.mzam9804
- By:
- Publication type:
- Article
Mild solution of semilinear evolution equation on an unbounded interval and its application in second‐order hyperbolic PDE.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 4924, doi. 10.1002/mma.10584
- By:
- Publication type:
- Article
Simulation of drill-string systems with fluid–structure and contact interactions in realistic geometries.
- Published in:
- Computational Mechanics, 2025, v. 75, n. 3, p. 1165, doi. 10.1007/s00466-024-02555-4
- By:
- Publication type:
- Article
On constraint-conforming numerical discretizations in constitutive material modeling.
- Published in:
- Computational Mechanics, 2025, v. 75, n. 3, p. 1015, doi. 10.1007/s00466-024-02548-3
- By:
- Publication type:
- Article
P-MEAN (μ1, μ2)-PSEUDO ALMOST PERIODIC PROCESSES AND APPLICATION TO INTEGRO-DIFFERENTIAL STOCHASTIC EVOLUTION EQUATIONS.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.24
- By:
- Publication type:
- Article
MASSERA TYPE THEOREMS FOR ABSTRACT NON-AUTONOMOUS EVOLUTION EQUATIONS.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.35
- By:
- Publication type:
- Article
Semi-linear evolution equations via positive semigroups.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2025, v. 30, n. 5, p. 1, doi. 10.3934/dcdsb.2024160
- By:
- Publication type:
- Article
Guided slow MHD waves in partially ionised solar atmosphere driven by a monochromatic source.
- Published in:
- Umm Al-Qura University Journal of Engineering & Architecture (Springer Nature), 2025, v. 16, n. 1, p. 42, doi. 10.1007/s43995-024-00087-9
- By:
- Publication type:
- Article
The weighted Inertia-Energy-Dissipation principle.
- Published in:
- Mathematical Models & Methods in Applied Sciences, 2025, v. 35, n. 2, p. 223, doi. 10.1142/S0218202525400019
- By:
- Publication type:
- Article
Research on Value Co-Creation Evolution Mechanism of Cross-Border Cooperation in Intelligent Connected Vehicle Industry.
- Published in:
- Systems, 2025, v. 13, n. 2, p. 121, doi. 10.3390/systems13020121
- By:
- Publication type:
- Article
Author index Volume 24.
- Published in:
- Stochastics & Dynamics, 2024, v. 24, n. 8, p. 1, doi. 10.1142/S0219493724990016
- Publication type:
- Article
Non-central m-point formula in method of lines for solving the Korteweg-de Vries (KdV) equation.
- Published in:
- Umm Al-Qura University Journal of Applied Sciences (Springer Nature), 2025, v. 11, n. 1, p. 142, doi. 10.1007/s43994-024-00154-w
- By:
- Publication type:
- Article
Asymptotic Periodicity of Bounded Mild Solutions for Evolution Equations with Non-Densely Defined and Fractional Derivative.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 85, doi. 10.3390/fractalfract9020085
- By:
- Publication type:
- Article
Effects of CO<sub>2</sub>-brine-rock Fracture Interaction on Reactive Solute Transport Properties During CO<sub>2</sub> Sequestration in Deep Saline Aquifers.
- Published in:
- Rock Mechanics & Rock Engineering, 2025, v. 58, n. 2, p. 1757, doi. 10.1007/s00603-024-04242-5
- By:
- Publication type:
- Article
Author index Volume 22 (2024).
- Published in:
- 2024
- Publication type:
- Index
A class of stochastic nonlocal evolution equations with nonlocal initial conditions.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 2, p. 279, doi. 10.1142/S0219530523500276
- By:
- Publication type:
- Article
Approximations with deep neural networks in Sobolev time-space.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 3, p. 499, doi. 10.1142/S0219530522500014
- By:
- Publication type:
- Article
Representation of solutions to wave equations with profile functions.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 6, p. 1001, doi. 10.1142/S0219530520500128
- By:
- Publication type:
- Article
Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 4, p. 457, doi. 10.1142/S0219530515500281
- By:
- Publication type:
- Article
APPLICATIONS OF THE ŁOJASIEWICZ–SIMON, GRADIENT INEQUALITY TO GRADIENT-LIKE EVOLUTION EQUATIONS.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 351
- By:
- Publication type:
- Article
Parameter Estimation for Non-Stationary Fisher-Snedecor Diffusion.
- Published in:
- Methodology & Computing in Applied Probability, 2020, v. 22, n. 3, p. 1023, doi. 10.1007/s11009-019-09755-z
- By:
- Publication type:
- Article
Diffusion Processes Associated with Nonlinear Evolution Equations for Signed Measures.
- Published in:
- Methodology & Computing in Applied Probability, 2000, v. 2, n. 1, p. 69, doi. 10.1023/A:1010059302049
- By:
- Publication type:
- Article
The phase field investigation of B2 (FeAl) phase antisite defect during homogenous transformation of Fe-24Al alloy.
- Published in:
- Journal of Materials Science, 2012, v. 47, n. 7, p. 3376, doi. 10.1007/s10853-011-6181-5
- By:
- Publication type:
- Article
Experimental and theoretical investigation of nonlinear viscoelastic polyurethane systems.
- Published in:
- Journal of Materials Science, 2007, v. 42, n. 23, p. 9894, doi. 10.1007/s10853-006-1479-4
- By:
- Publication type:
- Article
A multi-value cellular automata model for multi-lane traffic flow under lagrange coordinate.
- Published in:
- Computational & Mathematical Organization Theory, 2022, v. 28, n. 2, p. 178, doi. 10.1007/s10588-021-09345-w
- By:
- Publication type:
- Article
Creep tide theory: equations for differentiated bodies with aligned layers.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2022, v. 134, n. 3, p. 1, doi. 10.1007/s10569-022-10082-8
- By:
- Publication type:
- Article
Comparison of continuity equation and Gaussian mixture model for long-term density propagation using semi-analytical methods.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2022, v. 134, n. 3, p. 1, doi. 10.1007/s10569-022-10066-8
- By:
- Publication type:
- Article
Dynamics of “jumping” Trojans: a perturbative treatment.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2018, v. 130, n. 10, p. 1, doi. 10.1007/s10569-018-9860-6
- By:
- Publication type:
- Article
Accuracy aspects of conventional discretization methods for scalar transport with nonzero divergence velocity field arising from the energy balance equation.
- Published in:
- International Journal for Numerical Methods in Fluids, 2021, v. 93, n. 5, p. 1419, doi. 10.1002/fld.4935
- By:
- Publication type:
- Article
Metric compatibility and determination in complete metric spaces.
- Published in:
- Mathematische Zeitschrift, 2024, v. 308, n. 4, p. 1, doi. 10.1007/s00209-024-03609-2
- By:
- Publication type:
- Article
Ricci flows with unbounded curvature.
- Published in:
- Mathematische Zeitschrift, 2013, v. 273, n. 1/2, p. 449, doi. 10.1007/s00209-012-1014-z
- By:
- Publication type:
- Article
Convergence of Lagrangian mean curvature flow in Kähler-Einstein manifolds.
- Published in:
- Mathematische Zeitschrift, 2012, v. 271, n. 1/2, p. 313, doi. 10.1007/s00209-011-0865-z
- By:
- Publication type:
- Article
The Kähler Ricci flow on Fano surfaces (I).
- Published in:
- Mathematische Zeitschrift, 2012, v. 270, n. 1/2, p. 577, doi. 10.1007/s00209-010-0813-3
- By:
- Publication type:
- Article
Embedding into manifolds with torsion.
- Published in:
- Mathematische Zeitschrift, 2011, v. 268, n. 3/4, p. 725, doi. 10.1007/s00209-010-0692-7
- By:
- Publication type:
- Article
Non-explosion of diffusion processes on manifolds with time-dependent metric.
- Published in:
- Mathematische Zeitschrift, 2011, v. 268, n. 3/4, p. 979, doi. 10.1007/s00209-010-0704-7
- By:
- Publication type:
- Article
Collapsing sequences of solutions to the Ricci flow on 3-manifolds with almost nonnegative curvature.
- Published in:
- Mathematische Zeitschrift, 2006, v. 254, n. 1, p. 1, doi. 10.1007/s00209-005-0900-z
- By:
- Publication type:
- Article
On the Impact of Noise on Hyperbolic-Type Traveling Wave Solutions of Some Stochastic Evolution Equations.
- Published in:
- Fluctuation & Noise Letters, 2022, v. 21, n. 6, p. 1, doi. 10.1142/S0219477522500511
- By:
- Publication type:
- Article
SOME EVOLUTION EQUATIONS FOR AN ORNSTEIN-UHLENBECK PROCESS-DRIVEN DYNAMICAL SYSTEM.
- Published in:
- Fluctuation & Noise Letters, 2012, v. 11, n. 4, p. -1, doi. 10.1142/S0219477512500204
- By:
- Publication type:
- Article
COMPUTATIONAL MODELING WITH UNCERTAINTY OF FREQUENT USERS OF E-COMMERCE IN SPAIN USING AN AGE-GROUP DYNAMIC NONLINEAR MODEL WITH VARYING SIZE POPULATION.
- Published in:
- Advances in Complex Systems, 2019, v. 22, n. 4, p. N.PAG, doi. 10.1142/S0219525919500097
- By:
- Publication type:
- Article
Flows of geometric structures.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 817, p. 67, doi. 10.1515/crelle-2024-0067
- By:
- Publication type:
- Article
On the long time behaviour of the conical Kähler–Ricci flows.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 74, p. 165, doi. 10.1515/crelle-2015-0103
- By:
- Publication type:
- Article
A note on Ricci flow with Ricci curvature bounded below.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2017, v. 2017, n. 726, p. 29, doi. 10.1515/crelle-2014-0093
- By:
- Publication type:
- Article
Bergman kernel along the Kähler-Ricci flow and Tian's conjecture.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2016, v. 2016, n. 717, p. 195, doi. 10.1515/crelle-2014-0015
- By:
- Publication type:
- Article
The twisted Kähler-Ricci flow.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2016, v. 2016, n. 716, p. 179, doi. 10.1515/crelle-2014-0010
- By:
- Publication type:
- Article